# SDR DXTA200500540

- Difficulty date: January 17, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600352
- Aircraft time: 8,458 hours, 6,830 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tab
- Condition: Bent
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

APPARENT PARTIAL THRUST REVERSER DEPLOYMENT AT CRUISE FLIGHT 30,000 FT.  RIGHT UNLOCK LIGHT WAS ON, DEPLOY LIGHT DID NOT LIGHT.  RUMBLING AND DECELERATION WAS FELT.  METAL TAB ON OUTBOARD SIDE OF RIGHT THRUST REVERSER IS BENT UPWARD APPROXIMATELY .5 INCH.  ITEM IS UNDER INVESTIGATION.
